Home

CDs & DVDs

Free Articles

Training

Self Help

Newsletter

Blog

Forum
Psychology forum home -> Anxiety and Panic Attacks -> Mirtazapine reduction causing anxiety, any advice please. This topic is locked: you cannot edit posts or make replies.

Mirtazapine reduction causing anxiety, any advice please.


Connect with Uncommon Knowledge

Panic Attacks and Anxiety Resources

 
Free panic attacks course

What are panic attacks? (article)

Panic attacks and your basic needs (article)

Anxiety and depression (article)

Anxiety FAQ

Panic attacks CD

Panic attacks

Discussion Forums


   Psychology

   Depression

   Anxiety and Panic Attacks

   Anger Management

   Addictions

   Eating Disorders

   Public Speaking

   Workplace Psychology

   Self Esteem and Confidence

   Relationships

   Hypnosis

   Practitioners' Lounge

   Emotional Intelligence

   Light Lounge

 


Bookmark and Share



 
Author Thread
drewmj
Junior Member


Joined: 10 Dec 2010
Posts: 30

Post Sun Mar 06, 2011 7:32 pm

Mirtazapine reduction causing anxiety, any advice please.    Reply with quote  

Hello I have been reducing my mirtazapine by 1mg a week for a couple of months now and everyday seemed to get better and better.
I am taking the liquid form mirtazapine so I can reduce slower minimising withdrawls.
I am now down to 0.4ml/6mg and have been on this dose for 4 days but my anxiety today has been dreadful it seems to happen for no reason,has anyone else experienced this when withdrawing from mirtazapine?
Thanks
  
Cooler
Moderator
Moderator


Joined: 07 Apr 2009
Posts: 1802

Post Tue Mar 08, 2011 8:54 am

Re: Mirtazapine reduction causing anxiety, any advice please    Reply with quote  

quote:
Originally posted by drewmj
Hello I have been reducing my mirtazapine by 1mg a week for a couple of months now and everyday seemed to get better and better.
I am taking the liquid form mirtazapine so I can reduce slower minimising withdrawls.
I am now down to 0.4ml/6mg and have been on this dose for 4 days but my anxiety today has been dreadful it seems to happen for no reason,has anyone else experienced this when withdrawing from mirtazapine?
Thanks


Drew,

I don't know the drug myself, but coming off any anti anxiety drug is likely to have a downside. It would be a good idea to check with your doctor on this one.

Alex.
gregorymichael
MVP
MVP


Joined: 05 Sep 2004
Posts: 677
Location: AUSTRALIA

Post Sun Mar 13, 2011 12:47 am

   Reply with quote  

Hi Drew,

I've been taking Mirtazapine since 2002 and initially on 30mg per day and I was still experiencing ongoing anxiety then moved up to 45 mg per day but over time this was not enough and my dose was increased to 60mg per day.

Recently I reduced the dosage to 45mg and my anxiety become more frequent to the point of being overwhelming. I have since increased back to 60mg per day and I'm not experiencing any anxiety.

It is important to remain on the prescribed dosage and only change with your GP's suggestion or supervision. For me it has become a reliable drug which I need function.

Regards
Greg.
  

This topic is locked: you cannot edit posts or make replies.

Jump to:  

Related topics
Traumatic incident reduction
new here, my story, what do i do next?
Anxiety / Stess after heart attack
Anxiety
hey.... I'm new here, hello
 

All times are GMT.
The time now is Thu Apr 24, 2014 7:07 pm
  Display posts from previous:      




Psychology  

Powered by phpBB © 2001, 2005 phpBB Group